# SDR VTZA990193

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601B330334
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B, G, A

## Discrepancy

FLT 7791 - IAD-SAV - DURING CRUISE, AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO CAE DUE TO SMOKE IN COCKPIT.  CREW DEPLOYED OXYGEN MASKS.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND RIGHT SIDE WINDOW CRACKED AND WINDOW HEAT TERMINAL BLOCK SMELLED LIKE SMOKE.  MAINTENANCE REMOVED AND REPLACED RIGHT SIDE WINDOW AND TEMP CONTROLLER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
